MAUDE Adverse Event Report: DEGRADABLE SOLUTIONS AG GUIDOR; EASY-GRAFT CLASSIC

DEGRADABLE SOLUTIONS AG GUIDOR; EASY-GRAFT CLASSIC
Model Number C11-078
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/18/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor had placed the product in a premolar that was missing a bony wall.After two weeks the patient contacted the doctor and informed him that the site is swollen & infected.Patient was in a lot of pain.As per doctor, a handling of the product was fine and the site was not overfilled by the product.The patient has no known allergies.Doctor removed the product from the site.Complaint # (b)(4).

Brand Name
GUIDOR
Common Device Name
EASY-GRAFT CLASSIC
Manufacturer (Section D)
DEGRADABLE SOLUTIONS AG
wagistrasse 23
schlieren zurich, 8952
SZ  8952
MDR Report Key5869020
Report Number0001413787-2016-00002
Device Sequence Number466450
Product Code LYC
UDI-Device Identifier07640164360096
UDI-Public07640164360096
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/11/2016
Report Date (Section F) 08/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model NumberC11-078
Device Lot Number15-199
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/20/2016
Event Location Other
Date Report to Manufacturer08/11/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;